# SDR FDEA201903280743

- Difficulty date: March 28, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N139FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43538
- Aircraft time: 4,765 hours, 2,026 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: C17001DA01
- Part serial: 11224
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

REF WRI 34-14/2166 THE CAPTAINS ALTITUDE INDICATOR MOVED ERRATICALLY /- 1000 FT NORMAL INDICATIONS DURING CRUISE AND DESCENT (ITEM SEPERATED FROM ORIGINAL WRITE-UP. REF MM 34-26-00-0, NO PREV FLT FAULTS FOR AOA, BARO, ADM, TAT RECORDED IN INERT REF MODE PANEL. INSURED CAPT BARO SET KNOB MOVEMENT IS SMOOTH. REF MM 34-11-00-3, INSURED NO DEBRIS IN CAPT PITOT/STATIC SYS BETWEEN PROBE AND ADM. RESET L ADIRU AND CHECKED GOOD PER MM 34-26-00-5. DUE TO CAPT ALTITUDE FLUCTUATING, INSTALLED NEW CAPT STATIC ADM M11262 AND CHECKED GOOD PER MM 34-26-03-4. PERFORMED PITOT STATIC SYS LEAK CHECK AND INST CHECK PER MM 34-11-00-5. NO FAULTS NOTED. AC OK FOR SERVICE.
